# SDR ASAA0752188

- Difficulty date: October 29, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 967 hours, 329 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 721101A1
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE "A" AUTO PILOT WILL NOT ENGAGE. FFR SHOWS CHANNEL AAP DISCONNECT SWITCH INPUT INVALID.  REPLACED S231 SWITCH IAW 22-11-41.
